JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 1, Article 12
On Weighted Ostrowski Type Inequalities for Operators and Vector-valued Functions

    Authors: Neil S. Barnett, Constantin Buse, Pietro Cerone, Sever S. Dragomir,  
    Keywords: Ostrowski's Inequality, Vector-Valued Functions, Bochner Integral.  
    Date Received: 22/06/01  
    Date Accepted: 25/10/01  
    Subject Codes:

26D15, 46B99

    Editors: Themistocles M. Rassias,  

Some weighted Ostrowski type integral inequalities for operators and vector-valued functions in Banach spaces are given. Applications for linear operators in Banach spaces and differential equations are also provided.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login